MathSciNet Relay Station
MathSciNet bibliographic data
MR271935 (42 #6816) 55.36 (57.00)
Fadell, Edward Recent results in the fixed point theory of continuous maps. Bull. Amer. Math. Soc. 76 1970 10–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement